MAUDE Adverse Event Report: MED-EL Elektromedizinische Geraete GmbH Bonebridge; BCI Bone Conduction Implant

MED-EL Elektromedizinische Geraete GmbH Bonebridge; BCI Bone Conduction Implant
Model Number BCI602 Bone Conduction Implant
Medical Device Problem Code Device Appears to Trigger Rejection (1524)
Health Effect - Clinical Code Tissue Breakdown (2681)
Date of Event 09/01/2026
Type of Reportable Event Serious Injury
Event or Problem Description
Approximately 15 days ago, the user began experiencing local pain and developed a wound at the implant site.Upon clinical examination, the physician observed exposure of the internal component.
 
Additional Manufacturer Narrative
The device has not been explanted.If it should be explanted, it should be returned to the manufacturer for evaluation.When available, a device failure analysis will be submitted as a follow up report.

Brand Name
Bonebridge
Common Device Name
BCI Bone Conduction Implant
Manufacturer (Section D)
MED-EL Elektromedizinische Geraete GmbH
innsbruck
AU 
Manufacturer Contact
laura simonotti
fuerstenweg 77a
innsbruck 6020
AU   6020
+43()577885626
MDR Report Key50840338
Report Number9710014-2026-00884
Device Sequence Number10270174
Product Code PFO
UDI-Device Identifier09008737524838
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
P000025
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberBCI602 Bone Conduction Implant
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/16/2026
Initial Report FDA Received Date09/21/2026
Date Device Manufactured05/27/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age29 YR
Patient SexFemale